# SDR ASAA0781863

- Difficulty date: July 8, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061287
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CORRODED.  REMOVED DAMAGED SECTION OF WEB, LOCATED, DRILLED AND INSTALLED A REPLACEMENT CUSP WEB IAW SRM 51-30-2, 51-10-4 AND 51-30-5.
